Non-leaking cystoid maculopathy secondary to systemic paclitaxel

Dimple Modi, Sander R. Dubovy

Research output: Contribution to journalArticle

10 Scopus citations

Abstract

Taxane-associated maculopathy is scarcely reported in the literature but should be considered as a known complication of intravenous use of the chemotherapy medication to ophthalmologists as well as primary care physicians and oncologists. We report a case of paclitaxel maculopathy in a 61-year-old female who received treatment with this drug for metastatic breast cancer. This is the first known case to report complete resolution of the maculopathy after cessation of the drug.

Original languageEnglish (US)
Pages (from-to)183-186
Number of pages4
JournalOphthalmic Surgery Lasers and Imaging Retina
Volume44
Issue number2
DOIs
StatePublished - Mar 1 2013

ASJC Scopus subject areas

  • Surgery
  • Ophthalmology

Fingerprint Dive into the research topics of 'Non-leaking cystoid maculopathy secondary to systemic paclitaxel'. Together they form a unique fingerprint.

  • Cite this